Követés
Karoly Nagy
Karoly Nagy
Institute of Mathematics and Computer Sciences, Eszterházy Károly Catholic University
E-mail megerősítve itt: nye.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the Marcinkiewicz-Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system
G Gát, U Goginava, K Nagy
Studia Scientiarum Mathematicarum Hungarica 46 (3), 399-421, 2009
672009
On the maximal operator of Walsh-Kaczmarz-Fejér means
U Goginava, K Nagy
Czechoslovak mathematical journal 61 (3), 673-686, 2011
582011
Approximation by Nörlund means of quadratical partial sums of double Walsh-Fourier series
K Nagy
Analysis Mathematica 36 (4), 299-319, 2010
442010
Approximation by Norlund means of double Walsh-Fourier series for Lipschitz functions
K Nagy
Mathematical Inequalities & Applications 15 (2), 301-322, 2012
332012
Approximation by Marcinkiewicz Θ-means of double Walsh-Fourier series
I Blahota, K Nagy, G Tephnadze
Math. Inequal. Appl 22 (3), 837-853, 2019
322019
Approximation by Cesàro means of negative order of Walsh-Kaczmarz-Fourier series
K Nagy
East journal on approximations 16 (3), 297-311, 2010
312010
Approximation by Θ-means of Walsh–Fourier series
I Blahota, K Nagy
Analysis Mathematica 44, 57-71, 2018
302018
The Walsh-Kaczmarz-Marcinkiewicz means and Hardy spaces
K Nagy, G Tephnadze
Acta Mathematica Hungarica 149 (2), 346-374, 2016
302016
Approximation by Nörlund means of Walsh–Kaczmarz–Fourier series
K Nagy
Walter de Gruyter GmbH & Co. KG 18 (1), 147-162, 2011
272011
A sharp boundedness result for restricted maximal operators of Vilenkin–Fourier series on martingale Hardy spaces
I Blahota, K Nagy, LE Persson, G Tephnadze
Georgian Mathematical Journal 26 (3), 351-360, 2018
26*2018
Walsh-Marcinkiewicz means and Hardy spaces
K Nagy, G Tephnadze
Open Mathematics 12 (8), 1214-1228, 2014
252014
Strong convergence theorem for Walsh-Marcinkiewicz means
K Nagy, G Tephnadze
Mathematical Inequalities and Applications 19 (1), 185-195, 2016
232016
Approximation by Walsh–Marcinkiewicz means on the Hardy space
K Nagy, G Tephnadze
232014
Cesăro summability of the character system of the p-series field in the Kaczmarz rearrangement
G Gát, K Nagy
Analysis Mathematica 28 (1), 1-23, 2002
212002
Some convergence properties of the Walsh-Kaczmarz system with respect to the Marcinkiewicz means
K Nagy
Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl 76, 503-516, 2005
202005
On the two-dimensional Marcinkiewicz means with respect to Walsh–Kaczmarz system
K Nagy
Journal of Approximation Theory 142 (2), 138-165, 2006
182006
The fundamental theorem of two-parameter pointwise derivative on Vilenkin groups
G Gát, K Nagy
Analysis Mathematica 25 (1), 33-55, 1999
161999
Pointwise convergence of cone-like restricted two-dimensional Fejér means of Walsh-Fourier series
G Gát, K Nagy
Acta Mathematica Sinica, English Series 26, 2295-2304, 2010
152010
On the maximal operator of Walsh–Marcinkiewicz means
K Nagy
space 1, 2, 2011
132011
Strong convergence theorem for Walsh–Kaczmarz–Fejér means
N Gogolashvili, K Nagy, G Tephnadze
Mediterranean Journal of Mathematics 18 (2), 37, 2021
112021
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20